# SDR CA100528013

- Difficulty date: May 28, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 2,494 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Thru Bolt
- Part number: 203220080
- Condition: Loose
- Location: Nlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED EXCESSIVE NOSE WHEEL VIBRATION ON LANDING AND SUBSEQUENTLY ACFT PULLED TO THE LT.  INVESTIGATION FOUND NOSE TIRE WORN AND WITH FLAT SPOTS AND AXLE THROUGH BOLT SLIGHTLY LOOSE DUE TO NUT NOT FULLY TIGHT.  NOSE WHEEL ASSY LAST REPLACED, 660 HOURS PREVIOUS.
